# SDR USAA950769

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT -FLT NR 1437 - THE COCKPIT EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONS CHECKED GOOD.  (M)
